# SDR DL76L070321

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 80,043 hours, 12,223 cycles
- Engine: Pwa PW4060
- Engine time: 58,638 hours, 10,941 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: 7705401
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENG EEC MODE STATUS.  REPLACED K402 RELAY FOR THE LT ENG PROBE HEAT.  RAN ENG, OP CKS GOOD.
